Review: could Acetaminophen cause Sleepiness (Drowsiness)?
Summary: Sleepiness is found among people who take Acetaminophen, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Pain.
We study 69,449 people who have side effects while taking Acetaminophen from FDA and social media. Among them, 1,335 have Sleepiness. Find out below who they are, when they have Sleepiness and more.
You are not alone: join a support group for people who take Acetaminophen and have Sleepiness >>>
Acetaminophen has active ingredients of acetaminophen. It is often used in pain. (latest outcomes from 70,717 Acetaminophen users)
Sleepiness (excess sleeping) has been reported by people with depression, pain, high blood pressure, multiple sclerosis, stress and anxiety. (latest reports from 69,920 Sleepiness patients)
On Mar, 13, 2015: 69,448 people reported to have side effects when taking Acetaminophen. Among them, 1,335 people (1.92%) have Sleepiness.
Time on Acetaminophen when people have Sleepiness * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Sleepiness when taking Acetaminophen * :
Age of people who have Sleepiness when taking Acetaminophen * :
Severity of Sleepiness when taking Acetaminophen ** :
|least||moderate||severe||most severe |
How people recovered from Sleepiness ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Pain (228 people, 17.08%)
- Hypertension (85 people, 6.37%)
- Depression (82 people, 6.14%)
- Anxiety (41 people, 3.07%)
- Suicide attempt (33 people, 2.47%)
Top co-used drugs for these people * :
- Aspirin (206 people, 15.43%)
- Omeprazole (131 people, 9.81%)
- Ibuprofen (127 people, 9.51%)
- Furosemide (117 people, 8.76%)
- Oxycodone hcl (105 people, 7.87%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of acetaminophen and sleepiness on
Do you have Sleepiness while taking Acetaminophen?
You are not alone! Join a mobile support group on :
- support group for people who take Acetaminophen and have Sleepiness
- support group for people who take Acetaminophen
- support group for people who have Sleepiness
Drugs in real world that are associated with:
Could your condition cause:
- A study of side effects of Pristiq for a 33-year old woman with Anxiety Disorder. The patient has Agitation (state of anxiety or nervous excitement), Sleepy, Irritability, Mania Aggravated (a state of abnormally elevated or irritable mood)
- A study of side effects of Seroquel Xr for a 41-year old woman with Bipolar Ii Disorder. The patient has Sleepy, Abdominal Pain, Headache (pain in head)
- A study of side effects of Lithium Carbonate for a 67-year old woman with Bipolar Disorder. The patient has Hypothyroidism (abnormally low activity of the thyroid gland, resulting in retardation of growth and mental development), Dry Mouth, Weight Gain, Sleepiness - During The Day (excess sleeping during day time)
- A study of drug interactions between Ritalin La, Baclofen for a 67-year old woman with Sleepiness - During The Day, Alcohol Abuse. The patient has Sleepiness - During The Day
- A study of side effects of Paracetamol for a 22-year old man with Amoxicillin. The patient has Blood Urine
Recent Acetaminophen related drug comparison:
- Comparions of Aleve, Zorvolex, Tylenol for a 67-year old man who has Back Pain
- Comparions of Acephen, Benazepril Hydrochloride, Lisinopril for a 60-year old man who has High Blood Pressure
- Comparions of Aspirin, Tylenol, Aleve for a 67-year old woman who has Pain
- Comparions of Lisinopril, Acetaminophen, Metformin, Aspirin for a 69-year old man who has Diabetes Mellitus Non-insulin-dependent
- Comparions of Ibuprofen, Paracetamol for a 41-year old man who has Diarrhoea
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.